Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2023 | Journal Article | LibreCat-ID: 53540
Papageorgiou, Efthymia. “Large-Time Behavior of Two Families of Operators Related to the Fractional Laplacian on Certain Riemannian Manifolds.” Potential Analysis, Springer Science and Business Media LLC, 2023, doi:10.1007/s11118-023-10109-1.
LibreCat
| DOI
2018 | Journal Article | LibreCat-ID: 37662
Rösler, Margit, et al. “On the Green Function and Poisson Integrals of the Dunkl Laplacian.” Potential Analysis, vol. 48, no. 3, Springer Science and Business Media LLC, 2018, pp. 337–60, doi:10.1007/s11118-017-9638-6.
LibreCat
| DOI
2013 | Journal Article | LibreCat-ID: 40072
Luks, Tomasz. “Boundary Behavior of α-Harmonic Functions on the Complement of the Sphere and Hyperplane.” Potential Analysis, vol. 39, no. 1, Springer Science and Business Media LLC, 2013, pp. 29–67, doi:10.1007/s11118-012-9321-x.
LibreCat
| DOI